# SDR SWAA2025122955137

- Difficulty date: December 23, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 36,625 hours, 17,842 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AILSE LIGHT ABOVE 23 ABC IS INOP.   FOUND CONNECTORS D14816 AND D14834 DISCONNECTED REFERENCE WDM 33-51-13. CONNECTED CONNECTORS AND PERFORMED OPS TEST REFERENCE AMM 33-51-03. OPS TEST GOOD.
